fbpx
Scroll Top

CONFERENCE HIGHLIGHTS

  • Accredited by European Accrediting Council for Continuing Medical Education (EACCME)
  • State of the art lectures on key topics in Medicine by acclaimed Speakers from USA, England and Pakistan
  • Networking with colleagues for collaboration
  • Followed by FREE REGISTRATION

WHO SHOULD ATTEND?

  • Faculty, Consultants & Postgraduate Trainees in Medicine & Allied, Surgery & Allied
  • Postgraduate Trainees in Pediatrics, Obstetrics & Gynecology
  • Family Physicians
  • Undergraduate Students of Medicine, Nursing & Allied Health Sciences

FREE REGISTRATION

  • Registrations  will remain open  on site
  • Patron

Mrs. Shahima Rehman

Chairperson Board of Management

Fatima Memorial Hospital

Chairperson, NUR Foundation

  • Co-Patron

Prof. Rakhshanda Rehman

Dean, School of Health Sciences,

Fatima Memorial System, Lahore

  • International Director of Conference

Dr. Shaukat Ashai, MD (USA)

  • National Director of Conference

Prof. Nighat Mir Ahmad, MD

Head of Rheumatology Department

FMH College of Medicine & Dentistry, Lahore

  • Co-Director of Conference

Dr. Shabnam Batool

FCPS Medicine, FCPS Rheumatology

PROGRAM DETAILS

DAY 1

Wednesday, 27th February 2019

Inaugural Session (27 February 2019)

Chief Guest Dr. Yasmin Rashid, Honourable Minister for Health, Lahore

8:00 a.m Guest to be seated
8:30 a.m – 8:40 a.m Dua /National Anthem
8:40 a.m – 8:45 a.m Welcome Address
Prof. Rakhshanda Rehman
Dean. School if Health Sciences
8:45 a.m – 9:45 a.m Health Care Challenges in South Asia:
Panel Discussion
To be chaired by Prof. Ghulam Rasool Mufti (UK)
9:45 a.m – 9:55 a.m Address by Chief Guest
9:55 a.m – 10:00 a.m Concluding Remarks
Mrs. Shahima Rehman
Chairperson, Board of Management
Fatima Memorial Hospital
Chairperson, NUR Foundation
Distribution of Souvenir
10:00 a.m Tea

Chief Guest Chaudhry Muhammad Sarwar, Honorable Governor Punjab

11:00 a.m Arrival of Chief Guest
11:05 a.m – 11:10 a.m Dua /National Anthem
11:10 a.m – 11:20 a.m Welcome Address
Prof. Rakhshanda Rehman
Dean. School if Health Sciences
11:20 a.m – 12:10 a.m State of the art lecture Regulation of
professionals and health  care providers
Prof. Ghulam Rasool Mufti (UK)
12:10 a.m -12:20 a.m Address by Chief Guest

Chairperson, Board of Management – FMH

Chairperson, NUR Foundation

12:20 p.m – 12:30 p.m Address by Chief Guest
12:30 p.m – 12:40 p.m Distribution of Souvenirs

FMH Faculty Meeting with Guest Speakers | Venue: College, Conference Room

Topic: Future Directions/ Collaboration with FMS

 

Time
Program Details
Session Hours
2:00 pm – 2:45 pm

Work-Base Assessment

Dr. Amina Ahmad (PAK)

45 Min(s)
2:45 pm – 3:30 pm

Hypertension – Latest Guidelines

Dr. Nuzhat Ashai (USA

45 Min(s)
3:30 pm – 3:45 pm

Tea Break

45 Min(s)
3:45 pm – 4:30 pm

Epilepsy – An Update

Prof. Noor Ali Pirzada (USA)

45 Min(s)
4:30 pm – 5:00 pm

Back Pain: Is it Spondylitis?

Dr. Muhammad Ahmed Saeed (PAK)

30 Min(s)
5:00 pm – 5:30 pm

Question & Answers

30 Min(s)

Accredited by European Accrediting Council for

Continuing Medical Education (EACCME)

DAY 2

Thursday, 28th February 2019

Time
Program Details
Session Hours
9:00 am 10:00 am

                   Bladder Cancer: Challenges!                     

(with Urology Residents)

Prof. Ghulam Rasool Mufti (UK)

Update on Pediatric Gastrointestinal

Endoscopy (with GI Residents)                

Prof. Farhat Khan (USA)

Innovative ways of Teaching Neurology
(with Medicine Residents)

Prof. Noor Ali Pirzada (USA)

Difficult to manage cases in hepatology:

a case-based interactive session (GI Residents)

Prof. Arjmand Mufti (USA)

Osteopathy:

Evaluation of changes in general health in patients treated by osteopathy for chronic musculoskeletal pain

Dr. Usmara Zafar (Pak)

D.O (SWISS), DPT (Pb).
CONSULTANT PHYSIOTHERAPIST AND

OSTEOPATH at NATIONAL HOSPITAL AND

MEDICAL CENTER, DHA, LAHORE

1 Hr(s)
10:00 am – 10:30 am

Tea Break

DAY 3

Friday, 1st March, 2019

Time
Program Details
Session Hours
9:00 am 9:45 am

Viral Hepatitis: Update in Management              

Prof. Arjmand Mufti (USA)

45 Min(s)
9:45 am 10:00 am

Video Session

Dr. Shaukat Ashai, MD (USA)

15 Min(s)
10:00 am 10:45 am

Coagulopathy in Liver Diseases

Prof. Arjmand Mufti (USA)

45 Min(s)
10:45 am -11:00 am

Tea Break

11:00 am – 12:00 pm

Healthcare challenges in South Asia:

Panel Discussion

Prof. Ghulam Rasool Mufti (UK)

30 Min(s)
12:30 pm – 1:00 pm

Question & Answers

1:00 pm -2:00 pm

Lunch & Juma Break

2:00 pm – 2:45 pm

Juvenile Arthritis: Challenges in Pakistan

Prof. Sumaira Farman (PAK)

45 Min(s)
2:45 pm 3:30 pm

Obesity in Adolescent Population: Modern

Challenge and Solution

Prof. Farhat Khan (USA)

45 Min(s)
3:30 pm – 4:00 pm

Question & Answers

45 Min(s)

INTERNATIONAL SPEAKERS

  • Ghulam Rasool (alias Gulzar) Mufti

MBBS, MS, MCh, FRCS

Consultant Urological Surgeon &

Fitness to Practise Tribunal Member,

General Medical Council UK

  • Noor Ali Pirzada M.D.

Professor Department of Neurology

Program Director, Neurology Residency

The University of Toledo, OH, USA

  • Farhat N. Ashai-Khan, MD

Associate Professor

Department of Pediatric

Gastroenterology and Metabolic Disorder

Medical College of Wisconsin, USA

  • Dr. Nuzhat Ashai

Assistant Professor

Nephrologist & Hypertension Specialist

Diplomat American Board &

Nephrology M

Cleveland Clinic Foundation, USA

  • Dr. Arjmand Mufti

Assistant Professor

Department of Hepatology and Liver

Transplant

UT Southwestern Medical Center

at Park Cities, USA

NATIONAL SPEAKERS

  • Prof. Sumaira Farman Raja

MBBS, FRCP, SCE Rheumatology (UK),

FACP, FACR

Graduate Certificate Paediatric Rheumatology (AUS)

Professor, Division of Rheumatology

FMH College of Medicine and Dentistry,

Lahore, Pakistan

  • Prof. Fauzia Monno Khan

MRCOG (UK), FRCOG (UK)

Professor, Obstetrics & Gynecology

FMH College of Medicine & Dentistry,

Lahore, Pakistan

  • Dr. Muhammad Ahmed Saeed

MBBS, FCPS Internal Medicine

FCPS Rheumatology, FACR

Associate Professor, Division of Rheumatology

FMH College of Medicine and Dentistry, Lahore, Pakistan

  • Dr. Amina Ahmad

Director Department of Medical Education

FMH College of Medicine and Dentistry, Lahore, Pakistan

Secretariat Email: int.conf.info@gmail.com

Contact Person: Mr. Muhammad Javaid

Mobile: +92 324 6022422

UAN: 042-111-555-600 Ext. 408

Website: www.fatimamemorial.org.pk

Online registrations are available at our website: www.fatimamemorial.org.pk Please check the website for application details, including deadline for registration.

Donate Now
Donate Box
Close
Cart
  • No products in the cart.
Your cart is currently empty.
No products in the cart.